MathSciNet Relay Station
MathSciNet bibliographic data
MR1460397 20M05 (05C25)
Ehrenfeucht, A.; Harju, T.; Rozenberg, G. Invariants of inversive $2$-structures on groups of labels. Math. Structures Comput. Sci. 7 (1997), no. 4, 303–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement